MathSciNet Relay Station
MathSciNet bibliographic data
MR2502734 35Q53 (26A33 35Q51)
Ganji, Z. Z.; Ganji, D. D.; Rostamiyan, Y. Solitary wave solutions for a time-fraction generalized Hirota-Satsuma coupled KdV equation by an analytical technique. Appl. Math. Model. 33 (2009), no. 7, 3107–3113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement